Mathematical Notes

, Volume 79, Issue 5, pp 719–720

On dilatation of contracting cocycles and perturbations of the group of shifts on the line by cocycles, II

Authors

  • G. G. Amosov
    • Moscow Institute of Physics and Engineering (MFTI)
  • A. D. Baranov
    • St.-Petersburg State University
Brief Communications

DOI: 10.1007/s11006-006-0081-z

Cite this article as:
Amosov, G.G. & Baranov, A.D. Math Notes (2006) 79: 719. doi:10.1007/s11006-006-0081-z
  • 32 Views

Key words

unitary operatorbounded operator spectrumgroup of shiftsMarkov cocyclecocyclic perturbationHilbert spaceHilbert—Schmidt class

Copyright information

© Springer Science+Business Media, Inc. 2006